# SDR IPXA2014091784327

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AND F/O'S PITOT AND AUX PITOT LIGHTS ON WITH PROBE HEAT MESSAGE PASSING 190 AGL R AND R TEST PANEL IAW FIM 30-31-00-990.
